# SDR AALA2009011100306

- Difficulty date: January 11, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 87,457 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO- LEFT HAND AFT EXTERIOR DOOR EMERGENCY LIGHTS INOPERATIVE. REPLACED LIGHT ASSEMBLY AT LEFT HAND AFT EXTERIOR DOOR.
